# SDR ASMF2021120700319

- Difficulty date: September 22, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: XAAMN
- Make and model: Boeing 737852
- Aircraft serial: 39945
- Aircraft time: 28,062 hours, 10,365 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: DK275568
- Condition: Damaged
- Location: Rt Eng Fuel
- Part time: 28,060 hours, 10,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON RIGHT ENGINE HEATER-SERVO FUEL. DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE RIGHT ENGINE FUEL LEAK OF HEATER-SERVO FUEL; SO THE RH ENGINE HEATER-SERVO FUEL WAS REPLACED IAW AMM 73-11-07, TESTED CORRECT.
